# SDR TWAA9801303

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 542 - LOW SPEED ABORT ELECTRICAL FLUCTUATIONS BETWEEN RT AND LT SYSTEMS.  REPLACED LT ENGINE CSD.  (M)
